# SDR GTIA9700329

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 220 - DEPARTING EWR THE GEAR HANDLE WAS RAISED.  GREEN LIGHTS WENT OUT.  LEFT MAIN UNSAFE LIGHT REMAINED ON. RECYCLED THE LANDING GEAR.  ALL THREE GREEN LIGHTS ILLUMINATED.  THE GEAR HANDLE WAS RAISED, THE MAIN RED BOTH UNSAFE LIGHTS REMAINED ON ALONG WITH THE GEAR DOOR OPEN LIGHT.  ON APPROACH TO ACY WITH THE AIRSPEED BELOW 180 KTS THE RED UNSAFE LIGHTS WENT OUT ALONG WITH THE GEAR DOR OPEN LIGHT.  LANDING GANG TAXI WERE NORMAL.  (M)
